Citation: Kenetoken. "Paralyzed: An Experience with Ephedrine (exp11082)". Erowid.org. Dec 6, 2001. erowid.org/exp/11082
I had often heard of the fat burning and weight loss potential of Ephedrine and decided to buy some from my local GNC to use on my workouts. The bottle stated that I should take three capsules per day for the first two days and then up to six thereafter. When I started my 3 capsule routine I immediately noticed how my scalp felt all tingled and my labido shot through the roof. I thought hey this stuff is kind of fun. However, on the end of the third day of taking Ephedrine I awoke with a burning sensation in my stomach. I ran to the bathroom and couldn't tell wich end needed to go into the toilet. I vomited and released a very harsh Bowel movement. Then as I was returning to my bed I began to feel tingled again only this time it was in my fingers and my face and my chest was in pain also. I layed down hoping it would go away but then my fingers locked up in a position similar to that of a retards and my lips locked in a kissing position. I was unable to open my hand or move my jaw or lips. This tingled sensation and paralysis then became so strong that I could not move or even breathe. Finally after about 3 hours I started to tingle less and I could actually move my hands again. I think I had a stroke that night and I will never use ephedrine again. It's not worth it for me. But Marijuana is!!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.